• Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Tough back and muscle pain alone can get in the way of your busy life, but having to stop what you’re doing to take pills every few hours can be almost as frustrating! Now Aleve Back and Muscle Pain can provide pain relief for up to 12 hours – with just 1 pill. Enjoy targeted back and muscle pain relief all day! Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. Aleve Back and Muscle Pain comes in small, round tablets. Just one tablet can deliver muscle and back pain relief for up to 12 hours. Available in 24ct, 50ct, and 100ct sizes. For minor pain from a backache. For minor muscle aches and pains.

    Identifier

    00325866573452

    SKU/UPC

    32586657345

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    24 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, the common cold, temporarily reduces fever, muscular aches, menstrual cramps, toothache. All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800175648

    SKU/UPC

    3680017564

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets (NSAID). All day strong. Strength to last 12 hours. Made in Mexico.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Tough back and muscle pain alone can get in the way of your busy life, but having to stop what you’re doing to take pills every few hours can be almost as frustrating! Now Aleve Back and Muscle Pain can provide pain relief for up to 12 hours – with just 1 pill. Enjoy targeted back and muscle pain relief all day! Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. Aleve Back and Muscle Pain comes in small, round tablets. Just one tablet can deliver muscle and back pain relief for up to 12 hours. Available in 24ct, 50ct, and 100ct sizes. For minor pain from a backache. For minor muscle aches and pains.

    Identifier

    00325866573469

    SKU/UPC

    32586657346

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    100 ct

    Description

    Aleve® Pain Reliever/Fever Reducer. All Day Strong®. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 hours. 100 caplets. Capsule-shaped tablets. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual cramps. Toothache. Temporarily reduces fever. Backache. Headache. The common cold. Bayer, the Bayer Cross, Aleve and all day strong are registered trademarks of Bayer. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9am - 5pm EST).

    Identifier

    00325866105066

    SKU/UPC

    32586610506

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    24 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis/backache, headache, the common cold, temporarily reduces fever, muscular aches, menstrual cramps, toothache. All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800175686

    SKU/UPC

    3680017568

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Easy open arthritis cap. Ease-of-use - Arthritis Foundation. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Country of origin on side panel under expiration. Made in India.

    Identifier

    00325866536471

    SKU/UPC

    32586653647

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Quality guaranteed. The topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Uses: temporarily relieves minor aches and pains due to - minor pain of arthritis; backache; headache; the common cold; temporarily reduces fever; muscular aches; menstrual cramps; toothache. Topcare ®. Non-prescription strength. Naproxen sodium tablets/220 mg each; pain reliever/fever reducer (nsaid); strength to last 12 hours. 100 caplets/carton. Compare to aleve ® active ingredient**. (**) this product is not manufactured or distributed by Bayer Healthcare LLC, distributor of aleve ®.

    Identifier

    00036800060951

    SKU/UPC

    3680006095

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 30 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid gels (liquid filled capsules). Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis/backache/headache/the common cold/temporarily reduces fever/muscular aches/menstrual cramps/toothache All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800113640

    SKU/UPC

    3680011364

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    20 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Other information: each capsule contains: sodium 20 mg. Store at 20-25 c (68-77 f) avoid high humidity and excessive heat above 40 c (104 f). Do not use if printed foil under cap is broken or missing. Read all directions and warnings before use. Keep carton. Capsules, 220 mg (nsaid) 20 liquidgels+

    Identifier

    00036800327436

    SKU/UPC

    3680032743

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    10 ct

    Description

    Aleve® Pain Reliever/Fever Reducer Tablets - 10. Bayer, The Bayer Cross, Aleve and the All Day Strong are registered trademarks of Bayer. All Day Strong®. Bayer. Naproxen sodium tablets, 220mg (NSAID). Strength to last 12 hours. *Nonsteroidal anti-inflammatory drug. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Backache. Headache. The common cold. Temporarily reduces fever. Muscular aches. Menstrual cramps. Toothache. Questions 1-800-395-0689 (Mon - Fri 9AM - 5PM EST) or www.aleve.com.

    Identifier

    00325866558206

    SKU/UPC

    32586655820

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    200 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Easy open arthritis cap. Ease-of-use. - Arthritis Foundation. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Mexico.

    Identifier

    00325866536488

    SKU/UPC

    32586653648

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules, 220 mg (NSAID). 80 liquid gels (liquid filled capsules). Easy open arthritis cap. Ease-of-use. Arthritis Foundation. This package for households without young children. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am-5 pm EST) or www.aleve.com.

    Identifier

    00325866535900

    SKU/UPC

    32586653590

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis/backache/headache/the common cold/temporarily reduces fever/muscular aches/menstrual cramps/toothache All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800060944

    SKU/UPC

    3680006094

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    80 ct

    Description

    Other Information: Read all warnings and directions before use. Each Caplet Contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Ease-of-Use. Arthritis Foundation. Caplets (Capsule-shaped tablets). Easy open cap. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in Germany.

    Identifier

    00325866560292

    SKU/UPC

    32586656029

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 ct

    Description

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip® Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. The Aleve Soft Grip Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 gelcap can manage pain for up to 12 hours The Soft Grip Arthritis Cap is child resistant ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. For minor aches and pains due to minor arthritis, back and body aches, and headache

    Identifier

    00325866536464

    SKU/UPC

    32586653646

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    80 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hours pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in Germany.

    Identifier

    00325866553089

    SKU/UPC

    32586655308

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, the common cold, temporarily reduces fever, muscular aches, menstrual cramps/toothache All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800114005

    SKU/UPC

    3680011400

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules (NSAID). All day strong. Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in India.

    Identifier

    00325866528124

    SKU/UPC

    32586652812

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    80 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Other information: each capsule contains: sodium 20 mg. Store at 20-25 c (68-77 f) avoid high humidity and excessive heat above 40 c (104 f). Do not use if printed foil under cap is broken or missing. Read all directions and warnings before use. Keep carton. Capsules, 220 mg (nsaid) 80 liquidgels+

    Identifier

    00036800327450

    SKU/UPC

    3680032745

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    65 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20- 25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). Strength to last 12 hours. 15 free caplets with this purchase. Questions or comments? 1-800-395-0689 (Mon-Fri 9am - 5pm EST). Made in China.

    Identifier

    00325866547620

    SKU/UPC

    32586654762

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    200 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in India.

    Identifier

    00325866001023

    SKU/UPC

    32586600102

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Other information: each capsule contains: sodium 20 mg. Store at 20-25 c (68-77 f) avoid high humidity and excessive heat above 40 c (104 f). Do not use if printed foil under cap is broken or missing. Read all directions and warnings before use. Keep carton. Capsules, 220 mg (nsaid) 40 liquidgels+

    Identifier

    00036800327443

    SKU/UPC

    3680032744

    Manufacturer

    TOPCO

    Brand

    TOP CARE®